Publications
The university provides a database of the publications created at the KGRC since 2005. You can browse the database online here.
Showing entries 161 - 180 out of 522
2018
Honzík R, Stejskalova S. The tree property and the continuum function below ℵ
ω. Mathematical Logic Quarterly. 2018 Apr 14;64(1-2):89-102. 7. Epub 2018 Apr 6. doi: 10.1002/malq.201600028
Brendle J, Brooke-Taylor A, Friedman SD, Montoya Amaya DC. Cichoń's Diagram for uncountable cardinals. Israel Journal of Mathematics. 2018 Apr;225(2):959-1010. doi: 10.1007/s11856-018-1688-y
Schrittesser D. Compactness of maximal eventually different families. Bulletin of the London Mathematical Society. 2018 Apr;50(2):340-348. doi: 10.1112/blms.12139
Eskew M, Cody B. Rigid ideals. Israel Journal of Mathematics. 2018 Apr;224(1):343-366. doi: 10.1007/s11856-018-1650-z
Cummings J, Friedman SD, Magidor M, Rinot A, Sinapova D. The Eightfold Way. Journal of Symbolic Logic. 2018 Mar 1;83(1):349-371. doi: 10.1017/jsl.2017.69
Fischer V, Friedman SD, Mejia Guzman DA, Montoya Amaya DC. Coherent systems of finite support iterations. Journal of Symbolic Logic. 2018 Mar;83(1):208-236. Epub 2018 Feb 5. doi: 10.1017/jsl.2017.20
Levine MS. Weak Squares and Very Good Scales. Journal of Symbolic Logic. 2018 Mar;83(1):1-12. doi: 10.1017/jsl.2017.23
Farkas B, Khomskii Y, Vidnyanszky Z. Almost disjoint refinements and mixing reals. Fundamenta Mathematicae. 2018;242(1):25-48 . doi: 10.4064/fm429-7-2017
Schrittesser D, Törnquist A. Definable maximal discrete sets in forcing extensions. Mathematical Research Letters. 2018;25(5):1591–1612. doi: 10.4310/MRL.2018.v25.n5.a11
Friedman SD. Evidence for set-theoretic truth and the Hyperuniverse Programme. In Antos C, Friedman SD, Honzik R, Ternullo C, editors, The hyperuniverse project and maximality. Cham: Birkhäuser. 2018. p. 75-107 doi: 10.1007/978-3-319-62935-3_4
Aschenbrenner M, van den Dries L, van der Hoeven J. Maximal immediate extensions of valued differential fields. Proceedings of the London Mathematical Society. 2018;117(2):376-406. doi: 10.1112/plms.12128
Sobota D. On families of subsets of natural numbers deciding the norm convergence in ℓ
1. Proceedings of the American Mathematical Society. 2018;146:1673-1680. doi: 10.1090/proc/13861
Aschenbrenner M, van den Dries L, van der Hoeven J. On numbers, germs, and transseries. In Proceedings of the International Congress of Mathematicians---Rio de Janeiro 2018. Vol. II. Invited lectures. Vol. 1. 2018 doi: 10.1142/9789813272880_0042
Soukup DT, Dias R. On spaces with sigma-closed-discrete dense sets. Topology Proceedings. 2018;52:245-264.
Eskew M, Hayut Y. On the consistency of local and global versions of Chang's conjecture. Trans. Amer. Math. Soc. 2018;370(4):2879-2905 . doi: 10.1090/tran/7260
Kramer M. Prophet Muhammads Begründung des medinischen Gemeinwesens: Ein Maßstab für jedes Herrschaftssystem? . In Hinghofer-Szalkay S, Kalb H, editors, Islam, Recht und Diversität. Verlag Österreich. 2018. p. 195-226
Antos-Kuby C, (ed.), Friedman SD, (ed.), Honzík R, (ed.), Ternullo C, (ed.). The Hyperuniverse Project and Maximality. 1. ed. Cham: Birkhäuser, 2018. 265 p. doi: 10.1007/978-3-319-62935-3
Turetsky D, Greenberg N, Miller J, Monin B. Two More Characterizations of K-triviality. Notre Dame Journal of Formal Logic. 2018;59(2):189-195. Epub 2016. doi: 10.1215/00294527-2017-0021
Comber O, Motschnig R, Haselberger D, Swertz C, Hlavacs H, Schrittesser I et al. Zwischenbericht Sparkling Science Projekt Learn to Programe - Programmieren lernen durch Computerspieleentwicklung. 2018.
2017
Fischer A, Goldstern M, Kellner J, Shelah S. Creature forcing and five cardinal characteristics in Cichoń’s diagram. Archive for Mathematical Logic. 2017 Nov;56(7-8):1045-1103. doi: 10.1007/s00153-017-0553-8
Showing entries 161 - 180 out of 522